# SDR 2002F01059

- Difficulty date: November 14, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 4,116 hours, 1,546 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Sensor
- Part number: 6259283
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT NUMBER 533. DURING CRUISE, LT PACK OFF AND PACK TEMP DISPLAYED (EICAS) INOP & PACK OFF LIGHT ILLUMINATED. LIGHT RE-ILLUMINATED AFTER PACK RESET IN STANDBY. MAINTENANCE REMOVED AND REPLACED COMPRESSOR OUTLET SENSOR TS41 IN ACCORDANCE WITH M.M. 21-51-11. PERFORMED OPS CHECK, PACK CHECKS NORMAL IN STANDBY MODE. OPERATIONAL CHECK IN AUTO MODE FAILS. REF 2150/859 LOGPAGE 519724 ITEM 4 FOR NEW DISCREPANCY.
